Log In Sign Up

1st night on metformin


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 11th, 2007, 11:54 AM
Astrid's Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Houston, TX
Posts: 27,408
So, I was really hoping that the metformin wouldn't make me sick or have diahrea. Well, I thought I was getting off great but then I couldn't sleep. I tossed & turned. Well, at about 5:30am I woke up w/ really bad abdominal cramps. I've had them before so I knew what was coming. I had the worst diahrea I have had in ages. I broke out into a cold sweat, had to wake DH to get me a towel b/c I was dripping wet & cold. Sorry about the TMI. I've been on the couch all day & am suppose to go to martial arts. I'm not sure if I will make it or not but I am going to try. Just wanted to let you girls know what was going on.
__________________
Check out hEvan @ http://www.etsy.com/store/hEvan
for some great handmade items.
All proceeds go to a family struggling w/ infertility!



Reply With Quote
  #2  
February 11th, 2007, 12:43 PM
alexa's Avatar Mega Super Mommy
Join Date: Jan 2006
Location: Las Vegas
Posts: 2,582
Oh no! I'm so sorry it is making you sick. How much are you taking? I haven't taken it but I have heard of a lot of ladies need to start with a really small dose and add more with each few weeks to help with the adjustment. I hope you feel better.
__________________

Reply With Quote
  #3  
February 11th, 2007, 12:49 PM
Astrid's Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Houston, TX
Posts: 27,408
Yeah, they have me on 500mg for 3 days, then I go up to 1000mg for another 3 days. After that, I'm on my full blown dose of 1500mg. I just don't think I can handle another morning like this morning. The pain was about as bad as when I started to m/c. Actually, I had a flashback since I was in the same bathroom. I'm just thanking God that I took my 1st dose last night & have today to recover!
__________________
Check out hEvan @ http://www.etsy.com/store/hEvan
for some great handmade items.
All proceeds go to a family struggling w/ infertility!



Reply With Quote
  #4  
February 11th, 2007, 01:23 PM
klfc28
Guest
Posts: n/a
I'm so sorry!! My friend had the same thing when she was on it as well. You would think they would come up with something better that isn't so harsh to our bodies.

Hope you start feeling better soon.
Reply With Quote
  #5  
February 11th, 2007, 02:20 PM
juls2006
Guest
Posts: n/a
aw Astrid i'm sorry it's making you sick! i hope your feeling better soon! ((((HUGS))))
Reply With Quote
  #6  
February 11th, 2007, 06:43 PM
Astrid's Avatar Platinum Supermommy
Join Date: Oct 2005
Location: Houston, TX
Posts: 27,408
We'll see about tonight. Round 2 & hopes of no running to the toilet FOR ANY REASON!
__________________
Check out hEvan @ http://www.etsy.com/store/hEvan
for some great handmade items.
All proceeds go to a family struggling w/ infertility!



Reply With Quote
  #7  
February 11th, 2007, 07:30 PM
Blessedx3
Guest
Posts: n/a
I'm sorry you were soo sick hun! hope that in the end when you get that beautiful bfp it will all be worth it!
Reply With Quote
  #8  
February 11th, 2007, 08:08 PM
Aidan's Mommy
Join Date: Apr 2006
Location: Middle of nowhere, ON, Canada
Posts: 18,187
Send a message via MSN to TheMommyProject
I'm sorry the met is taking it's toll on you. I took it for about a month myself because of suspected PCOS (it was never confirmed and assume now that I don't have it) so I stopped. It didn't agree with me at all and I also got hit really bad with diarhea.

I think your body will adjust so hopefully you'll only have a few tough days.

Keep your chin up and your eye on the prize!
__________________


Reply With Quote
  #9  
February 11th, 2007, 10:47 PM
AshleyRobinson's Avatar Veteran
Join Date: Jan 2006
Location: Warfield, Kentucky USA
Posts: 173
Hey, Dropping in from TTC w/pcos...I'm on metformin too, I was just gonna let ya know when I first started I didnt have any diarreah or anythign like that, But I did break out in cold sweats, And thought to take my blood sugar WOW it bottomed out it was 52! It scared me to death, But now I always make sure I eat before I take my meds! I thought this may be useful to you! Hope you get to feeling better and hope your meds work out for you!
__________________



Reply With Quote
  #10  
February 12th, 2007, 07:17 AM
Mega Super Mommy
Join Date: Aug 2006
Location: Michigan
Posts: 2,656
Send a message via Yahoo to jlo1019
I'm sorry it is having such a poopy effect on you. I hope it gets a little better as your body gets used to it. I heard if you watch what you eat sugar wise on that then it will help with the side effects. You probably already are but just in case I thought I would throw that out at you. I hope it gets better soon for you!
__________________
Jodi, Mom to Aubree

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:11 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0